| Model Number |
AU461HS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.There was no report of patient harm/injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue related to a continuous positive airway pressure (cpap) device'ssound abatement foam.There was no report of patient harm/injury.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.The manufacturer has updated h6 in this report.